DOI 10.1016/j.ajem.2014.12.023
Internet-purchased ibogaine toxicity confirmed with serum, urine, and product content levels.
Аннотация
UNLABELLED: Ibogaine, a psychotropic indole alkaloid, is gaining popularity among medical subcultures for its purported anti addictive properties. Its use has been associated with altered mental status, ataxia, gastrointestinal distress, ventricular arrhythmias, and sudden and unexplained deaths.Its pharmacokinetics in toxic states is not well understood. Case report:A 33-year-old man overdosed on ibogaine in an attempt to quit his use of heroin. He developed altered state of consciousness, tremor, ataxia,nausea, vomiting, and transient QT interval prolongation, which all remitted as he cleared the substance. Ibogaine was confirmed in his urine and serum with a peak serum concentration of 377 ng/mL. Nonlinear elimination kinetics and a formula match to its active metabolite noriobgaine were observed as well.
CONCLUSION
This case presents the unique description of serial serum concentrations as well as urine and product-confirmed ibogaine toxicity with transient toxin-related QT interval prolongation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.